Compression limits for random vectors with linearly parameterized second-order statistics

D Romero, R López-Valcarce, G Leus

Research output: Contribution to journalArticleScientificpeer-review

34 Citations (Scopus)
Original languageEnglish
Pages (from-to)1410-1425
Number of pages16
JournalIEEE Transactions on Information Theory
Volume61
Issue number3
DOIs
Publication statusPublished - 2015

Bibliographical note

Date of publication 21-1-2015

Keywords

  • CWTS 0.75 <= JFIS < 2.00

Cite this